# SDR 2002FA0000296

- Difficulty date: January 22, 2002
- Submitted: March 5, 2002
- Operation: General aviation
- Aircraft: N195DH
- Make and model: Cessna 195A
- Aircraft serial: 7588
- Engine: Jacobs R7559
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 03227091
- Condition: Corroded
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AILERON HINGE BRACKET, THESE MAGNESIUM BRACKETS WERE SEVERLY CORRODED AND CRACKED UNDER THE PAINT AND COULD ONLY BE SEEN AFTER BEAD BLASTING.  THESES BRACKETS ARE THE ATTACH FOR THE AILERONS AND ARE CRACKING COMPLETELY ACROSS THE RETAINING BOSS FRO THE BEARING.  SUGGEST PAINT REMOVAL AND INSPECTION OF BRACKET OR REPLACE WITH STC`S ALUMINUM BRACKETS.  THE ORIGINAL BRACKETS, WE HAVE INSPECTED, HAVE BEEN SEVERELY CORRODED/ CRACKED.
